# SDR AALA20040399

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHT ASSEMBLY AT SEATS 28DEF MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLIES, BACK PLATE AND SHROUD FOR SEATS 28DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
